Neuroscience and Medicine

Vol.8 No.3(2017), Paper ID 78703, 5 pages

DOI:10.4236/nm.2017.83003

 

Isoniazid-Induced Facial Tics in a Patient on Hemodialysis

 

Yuanwei Wang, Xiaodong Chen, Xiaomei Li, Baolin Zhu, Daoming Tong

 

Department of Neurology, the People’s Hospital of Shuyang, Shuyang, China
Department of Neurology, the People’s Hospital of Shuyang, Shuyang, China
Centers for Disease Control and Prevention of Binzhou City, Binzhou, China
Department of Neurology, the People’s Hospital of Shuyang, Shuyang, China
Department of Neurology, the People’s Hospital of Shuyang, Shuyang, China

 

Copyright © 2017 Yuanwei Wang, Xiaodong Chen, Xiaomei Li, Baolin Zhu, Daoming Tong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, Y. , Chen, X. , Li, X. , Zhu, B. and Tong, D. (2017) Isoniazid-Induced Facial Tics in a Patient on Hemodialysis. Neuroscience and Medicine, 8, 25-28. doi: 10.4236/nm.2017.83003.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.